# SDR CALA2021062800985

- Difficulty date: June 28, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 70,140 hours, 29,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Missing
- Location: Nr 4 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LOGPAGE #6550149 4 FLAP TRACK FAIRING PIVOT COVERS WERE FOUND MISSING ON ARRIVAL MEX. LOGPAGE #6550149 DEFERED PER CDL 27AD. IAH AND IAD HAVE BEEN INFORMED AND ARE CHECKING LOCALLY FOR POSSIBLE REMOVAL ISSUES THAT OCCURED AND NOT REINSTALLED.
